# SDR 2007FA0000670

- Difficulty date: March 9, 2007
- Submitted: July 27, 2007
- Operation: General aviation
- Aircraft: J8VBL
- Make and model: Cessna 402C
- Aircraft serial: 0640
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: IN31X100050CM358
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST POWER TO THE AVIONICS BUSS.  CARRIED OUT THE REQUIRED CHECKS AND TRIED REPEATEDLY TO RESTORE POWER TOT THE AVIONICS BUSS VIA THE EMERGENCY AVIONICS BUSS SWITCH, TO NO AVAIL.  LANDED, CONTACTED MAINTENANCE, WHO CONFIRMED THE AVIONICS BUSS FAILURE.  (K) INVESTIGATE AVIONICS BUSS SYS FAILURE AND FOUND AVIONICS MASTER SWITCH DEFECTIVE.  MASTER SWITCH REMOVED AND REPLACED WITH NEW ITEM IAW MEB 05-1.  FUNCTION CHECK OF MASTER AVIONICS SWITCH AND EMERGENCY AVIONICS BUSS SWITCH CARRIED OUT SATISFACTORY.  (K)
